VDC test kit slider
VDC-Banner-new_468
VDC test kit slider
sunfriend-banner
sperti logo 1
Text size A A A
High contrast on off

Information on the latest vitamin D news and research.

Find out more information on deficiency, supplementation, sun exposure, and how vitamin D relates to your health.

My daughter has had anxiety problems since being bullied at school. After developing post viral fatigue after glandular fever . My stance was that reduced immunity was dye to stress, which would compromise vit D mechanism. after much resistance, the GP checked vit D which was very low ( 21mg/ mol) . She reacted badly to the first dosage of vit D – I believe due to E104 being in the capsule, but has,since had smaller reactions to a different D3 version . Puffy eyes, red inflamed skin , party scaly on face and proper excema at elbow joints and fingers. As time reduces between doses thus reduced however it has not disappeared. Has anyone known of similar experiences. Dose was 20000iu ever 2 weeks for 6 weeks ?

Ask the Vitamin D Council

Asked by  anni6649730900 on September 14, 2016

Answers

  • anni6649730900
    Participant
     anni6649730900 on

    See title

    Answered by  anni6649730900 on

  • IAW
    Participant
     IAW on

    I need more information. About how much does your daughter weigh? Was the Vitamin D given D3 or D2? Is she still taking any Vitamin D at this point?

    Answered by  IAW on

    • IAW
      Participant
       IAW on

      I did reread your post again. It appears that both were D3. Classic symptoms of an allergy are a rash, itchy eyes, a runny nose, trouble breathing, nausea, and diarrhea. I have had people that appear to be allergic to D3.
      The Biotech brand is free of dyes and fillers and you could try that one. If she gets the same symptoms, then she is probably allergic to the D3. At that point you would have to try “sunshine” or a vitamin d lamp and see if she has a reaction to those.

      Answered by  IAW on